Discussions By Condition: I cannot get a diagnosis.

please help!

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: monkeyhugs
  • March 14, 2009
  • 06:59 PM

since october i have been experiencing urine infections, throat infections, flu, extreme tiredness and paleness, numb cold hands and feet, persistant cough, headaches, hunger, thirst and generally feeling rubbish
i am going to the doctor and wondered if anyone had any ideas what it could be

Reply Flag this Discussion

4 Replies:

  • Have you taken repeated doses of antibiotics for the UTI and throat infections? If so, which ones? How old are you and are you male or female? How is your digestion - do you have gas/bloating after eating do you have constipation or loose stools? What foods are you craving? Are you on any medications at the moment? If so, which ones? DOM
    acuann 3,080 Replies Flag this Response
  • i have taken some antibiotics for the UTIs but i cannot rember what they were calledi am 16 and female and have loose stools and mostly crave bread and energy drinksi am on motillium for sicknesshope this helps
    monkeyhugs 2 Replies Flag this Response
  • "Energy" drinks are completely and utterly worthless...please don't waste your money on these. The high caffeine content combined with added sugar can actually cause you harm. Some EU countries have banned them. Stick with plain water, or add EmergenC to your water if you want to have energy without the side effects. EmergenC can be found most anywhere and is a vitamin C and B complex supplement powder...I love this stuff. How long have you been taking motillium? When did you start this drug?This drug can cause urinary problems, as well as gynecological problems, lethargy, GI problems, rashes and more. http://www.rxmed.com/b.main/b2.pharmaceutical/b2.1.monographs/CPS-%20Monographs/CPS-%20(General%20Monographs-%20M)/MOTILIUM.html Are you on birth control? Please get yourself a good quality probiotic to help get your bowels back in order. The probiotic will help reintroduce beneficial bacteria to your intestines. This will also help your immune system. If you have diarrhea and GI pain, you may want to ask for a stool exam to test for clostridium difficile infection, parasites, and other bacteria/ova. Best wishesDOM
    acuann 3,080 Replies Flag this Response
  • thanks i will stop drinking energy drinks :)i have been taking motillium for 2 weeks and am not on birth control i will ask the doctor for a stool testthanks
    monkeyhugs 2 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?